# SDR SWAA081345

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 34,665 hours, 20,428 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD TRUNNION FITTING LUG CORRODED.  REPAIRED LUG PER SWA EA.
